Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

If someone takes like 10 25mg atenolol pill, what would the ?

For Doctors of Nurses or health professionals- if someone takes like 10 25mg atenolol pill what would the ? consequence be ? I have a friend who says he will do this.
Wed, 16 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,  
  User's Response
's  Response
That would be 250 mg. which is a large dose. His / her heart could stop, blood pressure would fall, dizzyness. Possibly a pacemaker if he got to hospital in time. Not a good idea.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is Atenolol? As a service-connected veteran of the Army I do not like to take things I do not know about! What happened to info where advise was free. What you still do think you make enough money? For all you know with out veterans you could very well speaking Germany or Iranian or Iraqui right now. It s happening Doctors? And us sacrificing our lives can t be something we can afford, especially against the Chinese military, who have more money, and work a monetary linked unit. So keep money out of us...many already know what will happen someday. But, you can be guaranteed one thing. I gladly die before I ever even once called you sir or mame. Born in America and served to keep it alive. And not afraid to tell you this!! Others may be afraid to say this to you, But my brother serve in the military for three saving lives how about any of you others? Maybe even one of you! Did you ever serve in the military, are you still collecting...your exhorbitant pay fee scale. All I can say is now you want to charge veterans. SHAME ON YOU!!

doctor1 MD

i am taking atenol/chlor 50-25mgtab one half a pill a day. i have only been on it for two weeks. i work construction outside 10 hrs a day 5 days a week. today the weather was 97 and i have been having muscle spasms throughtout my whole body at work and since i have been home what can i take eat or something to get rid of this and is it my medicine doing it

doctor1 MD

Hi, doctor, I was taking lisinopril x 10 mg from Jan. 2013. I just started with high blood pressure at that time. My blood pressure could be controlled after taking medication, although sometimes, it was still high with systolic, but the diastolic was OK. Something like 140/65. During the summer, my blood pressure was fine. Only high in winter. However, the medication of lisinopril caused coughing for me, plus I got a cold this winter. That made me feel very bad. Now, my doctor recommended me to take the following (there are three opinions): Losartan x 25 mg, Atenolol x ? mg, Adalat GITS x 30 mg. What is the best one for me with my situation? I am an active woman, always go for exercises, 1 hr per day. Still working in elementary school, married, have one son, age 28. My high blood pressure is NOT SEVERE. Would you please give me some ideas? Thanks a lot.

Recent questions on  Beta blocker

doctor1 MD

My mum (79) demanded that she come off bisoprolol after taking for 3 years, as she felt she should not have been on it. The doctor agreed and she is now suffering with increased heart rate (120bpm) at times, but wont see a doctor. She suffers generally with her nerves and feels that going back on the bisoprolol again will calm her down. Is she just panicing or will the panic attack be because of coming off the bisoprolol? She also came off bumetanide at the same time, for the same reason (ie she felt she should never have been put on those tablets)

doctor1 MD

A 5 6 , 210 lb., 64-year-old male business executive had a physical exam prior to his retirement from corporate work. His blood pressure was 180/115 on three separate days. Further examination showed normal to low plasma renin activity, elevated total peripheral resistance (TPR), cardiac output (CO) of 7.2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild polyuria. Recommended therapy was weight reduction to his ideal level, a low-salt diet (

doctor1 MD

hi i am a 42 year old female and have just been diagnosed with a svt with aberrent (rbbb)pattern my pulse is between 35-43 and my blood pressure is usually 90/60 and am currently on carvedilol 3.125mgs twice a day and am waiting for an angiagram do you have any ideas what is wrong

doctor1 MD

I am 23 and I have Inappropriate Sinus Tachycardia. I have been on beta blockers for 4 years and have gotten quite use to my fast heart. However, over the past month when I move from a resting position, or walk my body gets very tingly and I get weak/lightheaded. I am waiting to get an apt with my cardiologist but it seems he is completely booked. Please let me know any ideas you might have about this.

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...